# SDR AALA202302206615

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A320*
- Aircraft serial: 1666
- Aircraft time: 68,127 hours, 26,078 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO: CLIMBING THRU 12,000 FEET FLIGHT ATTENDANT REPORTED AN ARCING IN THE FORWARD GALLEY AREA ALONG WITH AN ELECTRICAL BURNING SMELL. THE AIRCRAFT LANDED SAFELY AT SFO WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
